# SDR SWAA2013031113525

- Difficulty date: February 15, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W WEB CRACKED AT BS 663.75, RBL 24.  REPAIRED WEB PER EA.
